Accessibility navigation

Duality and distance formulas in spaces defined by means of oscillation

Perfekt, K.-M. (2013) Duality and distance formulas in spaces defined by means of oscillation. Arkiv för Matematik, 51 (2). pp. 345-361. ISSN 1871-2487

Text (Open access) - Published Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s11512-012-0175-7


For the classical space of functions with bounded mean oscillation, it is well known that VMO∗∗=BMOVMO∗∗=BMO and there are many characterizations of the distance from a function f in BMOBMO to VMOVMO. When considering the Bloch space, results in the same vein are available with respect to the little Bloch space. In this paper such duality results and distance formulas are obtained by pure functional analysis. Applications include general Möbius invariant spaces such as QK-spaces, weighted spaces, Lipschitz–Hölder spaces and rectangular BMOBMO of several variables.

Item Type:Article
Divisions:No Reading authors. Back catalogue items
ID Code:71513
Publisher:Royal Swedish Academy of Sciences


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation